RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 3, Pages 439–444 (Mi mz7864)  

This article is cited in 6 scientific papers (total in 6 papers)

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975

The multidimensional Jackson theorem

V. A. Yudin

Moscow Power Engineering Institute

Full text: PDF file (317 kB)

English version:
Mathematical Notes, 1976, 20:3, 801–804

Bibliographic databases:

UDC: 517.5
Received: 12.02.1976

Citation: V. A. Yudin, “The multidimensional Jackson theorem”, Mat. Zametki, 20:3 (1976), 439–444; Math. Notes, 20:3 (1976), 801–804

Citation in format AMSBIB
\Bibitem{Yud76}
\by V.~A.~Yudin
\paper The multidimensional Jackson theorem
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 3
\pages 439--444
\mathnet{http://mi.mathnet.ru/mz7864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442568}
\zmath{https://zbmath.org/?q=an:0348.42001}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 3
\pages 801--804
\crossref{https://doi.org/10.1007/BF01097255}


Linking options:
  • http://mi.mathnet.ru/eng/mz7864
  • http://mi.mathnet.ru/eng/mz/v20/i3/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Ganzburg, “The theorems of Jackson and Bernstein in $R^m$”, Russian Math. Surveys, 34:1 (1979), 221–222  mathnet  crossref  mathscinet  zmath
    2. V. I. Ivanov, “On the approximation of functions in spaces $L_p$”, Math. Notes, 54:2 (1993), 872–875  mathnet  crossref  mathscinet  zmath  isi
    3. V. I. Ivanov, “Approximation of functions in spaces $L_p$”, Math. Notes, 56:2 (1994), 770–789  mathnet  crossref  mathscinet  zmath  isi
    4. Gu Y. Liu Y., “The Sharp Jackson Inequality For $L_2$-Approximation on the Periodic Cylinder”, Acta Math. Sci., 35:2 (2015), 375–382  isi
    5. D. V. Gorbachev, V. I. Ivanov, “Bohman extremal problem for the Dunkl transform”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 88–96  mathnet  crossref  mathscinet  elib
    6. Vakarchuk S.B., “Jackson-Type Inequalities with Generalized Modulus of Continuity and Exact Values of the n-Widths for the Classes of (?, ?)-Differentiable Functions in L 2. I”, Ukr. Math. J., 68:6 (2016), 823–848  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:118
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019